# SDR AALA20170319002

- Difficulty date: March 18, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 3,596 hours, 1,353 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMARGENCY EXIT LIGHT BATTERY 14WL FAILED TEST. REPLACED EMERGENCY EXIT LIGHT BATTERY IAW AMM 33-51-38.
